# SDR SCNA20240920316

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN SECTION AT STA 203 AND WL243 SKIN WITH LIGHTNING STRIKE (RHS) - - WORK PERFORMED: PERFORMED FUSELAGE SKIN FREEZE PLUG REPAIR BETWEEN STA200 AND STA210, WL240 AND WL250, RBL30 AND RBL40 (DETAIL A) IAW COOPESA EO# C00-EO-2024-20832-R01 DATED 9/10/2024.
